# SDR P2EA2001M0002

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- Aircraft time: 54,516 hours, 25,294 cycles
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Smoke
- Condition: Detected
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

WHILE TAXIING TO GATE AFTER FLIGHT NR 2 ENGINE SHUT DOWN, GROUND PERSONAL REPORTED BLACK SMOKE, NO ABNORMAL INDICATIONS IN COCKPIT.  OPERATED ENGINES UP TO TAKEOFF POWER ALL PARAMETERS NORMAL.  SUSPECTED FUEL ICE PROBLEM.  OPS CHECK FUEL ANTI-ICE PER MM 73-14-00, NO DEFECTS NOTED.
